# SDR SIMA20180221005

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,794 hours, 25,873 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, TRIED TO START THE NR 2 ENGINE, HAD A HUNG START,  RAN THE CHECK LIST HAD GAS FUMES , RAN CHECK LIST AND RETURNED TO GATE.  REMOVED AND REPLACED THE RT ENGINE IGNITOR A IAW AMM 74-24-01. OPS CHECKED GOOD, NO DEFECTS NOTED.
